# SDR NACA2022012600002

- Difficulty date: January 26, 2022
- Submitted: January 29, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,443 hours, 17,633 cycles
- System (JASC): 2310 · HF Communications System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HF RADIO, CANNOT TX, BOTH PILOT AND COPILOT PTT DO NOT ACTIVATE KEY ON TRANSMITTER. DEFERRED LH HF PER MEL 23-11-01-02B CAT C APPROVED BY TERRY SHUNK
